# SDR SWAA2017052213846

- Difficulty date: April 26, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 40,562 hours, 23,779 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS BULKHEAD CRACKED AT BS 663, RBL 53.    REPAIRED THE BULKHEAD IAW SRM.
